# SDR IPXA10662886

- Difficulty date: October 1, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Engine: Ge CF680C2B6F
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pressure Switch
- Part number: 21SN4184
- Part serial: H010404A
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E-TOP DIVERSION LT ENGINE ANTI-ICE DISPLAYED AND ENGINE ANTI ICE VALVE REMAINED ILLUMINATED WITH SWITCH ON.  REPLACED LT ENG ANTI ICE VALVE IAW MM 30-21-03-4 AND THERM A/I PRESS SWITCH IAW MM 30-21-04-4.  OPS CHECK NORMAL.
